MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 52 TWO-HOLES

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 52 TWO-HOLES
Model Number 01.32.152DH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 september 2020: lot 1907399: (b)(4) items manufactured and released on 04-dec-2019.Expiration date: 2024-11-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar event reported.Clinical evaluation: infection in hybrid tha occurred after repeated surgeries in a (b)(6) year-old woman.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.Other devices involved in the event: screws: mpact 01.32.6535 cancellous bone screw, flat head ø 6,5 l 35 lot.1905815 (k103721).Batch review performed on 09 september 2020: lot 1905815: (b)(4) items manufactured and released on 14-aug-2019.Expiration date: 2024-07-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar event reported.Liner: mpact 01.32.3644hct flat pe hc liner ø36/e lot.1905500 (k103721).Batch review performed on 09 september 2020: lot 1905500: (b)(4) items manufactured and released on 03-jul-2019.Expiration date: 2024-06-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar event reported.Stem: quadra -r 01.12.062 cementless, ha coated revision stem # 2 lot.1905457 (k082792).Batch review performed on 09 september 2020: lot 1905457: (b)(4) items manufactured and released on 21-jan-2020.Expiration date: 2025-01-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar event reported.Ball heads: mectacer 01.29.211 biolox delta ceramic ball head 12/14 ø 36 size xl +8 lot.1907363 (k112115).Batch review performed on 09 september 2020: lot 1907363: (b)(4) items manufactured and released on 20-nov-2019.Expiration date: 2024-11-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar event reported.
 
Event or Problem Description
The patient had a surgery in (b)(6) 2020 due to femur fracture, fixed without using medacta implants.On (b)(6) 2020 the patient was revised to convert the fracture fixation in a tha, medacta implants were used.On (b)(6) 2020 the patient has been revised due to infection.All devices revised.

Brand Name
CUP: MPACT ACETABULAR SHELL 52 TWO-HOLES
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10535329
Report Number3005180920-2020-00606
Device Sequence Number372520
Product Code LPH
UDI-Device Identifier07630030810794
UDI-Public07630030810794
Combination Product (Y/N)Y
Initial Reporter CountryIS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/24/2024
Device Model Number01.32.152DH
Device Catalogue Number01.32.152DH
Device Lot Number1907399
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2020
Initial Report FDA Received Date09/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight76